# SDR QXEA0202290

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE DOOR APERTURE TOP FRAME HAS LIGHT CHAFING IN PREVIOUS BLEND AREA.  REPAIRED IAW RD 8-53-5461.
